MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SCREWS: MPACT CANCELLOUS BONE SCREW, FLAT HEAD Ø 6,5 L 35

MEDACTA INTERNATIONAL SA SCREWS: MPACT CANCELLOUS BONE SCREW, FLAT HEAD Ø 6,5 L 35
Catalog Number 01.32.6535
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2019 lot 1902136: 189 items manufactured and released on 23-apr-2019.Expiration date: 2024-03-26.No anomalies found related to the problem.To date, 63 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
During the primary hip surgery, while the surgeon was drilling a hole for the screw into the acetabulum, the drill bit broke.Also while screwing into the acetabulum, a screw warped.The surgeon had a back-up drill bit and a screw and completed the case by using them.There was no delay in the case and the surgery was completed successfully.
 
Additional Manufacturer Narrative
On december 6th 2019 it was communicated that the devices are not available.
 
Additional Manufacturer Narrative
Manufacturing process review batch released on date: (b)(6) 2018 n.Of pieces released: (b)(4).Comments: all the steps, according to our routing sheet and relative drawings, have been performed correctly as well as the dimensional and functional controls.Conclusions: there aren't non conformity elements in the document review.

Brand Name
SCREWS: MPACT CANCELLOUS BONE SCREW, FLAT HEAD Ø 6,5 L 35
Common Device Name
CANCELLOUS BONE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9171456
Report Number3005180920-2019-00851
Device Sequence Number2734743
Product Code LPH
UDI-Device Identifier07630030812408
UDI-Public07630030812408
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2024
Device Catalogue Number01.32.6535
Device Lot Number1902136
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2019
Supplement Date Received by Manufacturer09/09/2019
09/09/2019
Initial Report FDA Received Date10/09/2019
Supplement Report FDA Received Date11/12/2019
12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;